# SDR P5CA2020051100152

- Difficulty date: May 5, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- Aircraft time: 17,587 hours, 4,290 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Packing
- Part number: BACP11K6
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ENG-1 PRV ACTUATOR UNION AIR LEAK.( IAW AMM TASK 36-11-18-004-001/040-018-01 REV 130 PERFORM REPLACEMENT OF ENG-1 PRV ACTUATOR UNION PACKING. IAW AMM TASK 36-11-09-782-138-001 REV 130 PERFORM PRESSURIZED AIR LEAK TEST, RESULT NO LEAK FOUND.  )
